# SDR DALA12016810936

- Difficulty date: December 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 484-493
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND GOUGES ON MAIN CABIN SEAT TRACK AT LBL 45.5 FROM FS 484 TO 493.  REMOVED SEAT TRACK.  FABRICATED AND INSTALLED NEW SEAT TRACK  IAW SRM 51-30-5 AND SRM 51-30-1.
